hiddenraven7
Newcomer
8 messages
joined Jul 2011
I’m not sure if anyone else has brought this up yet—there are just so many pages here, I can't possibly scroll through everything. So, basically, I was on birth control (Logest) for about two years, and honestly, I didn't experience any side effects—nothing positive or negative, really. But then, about three months after I stopped taking them, these breakouts started appearing on my face. They showed up during my period, so I didn't make much of a big deal out of it at first, but once the cycle ended, they didn't go away; in fact, things just kept getting worse—the old ones wouldn't clear up and new ones kept popping up. I should probably mention that I never actually had acne issues before—I breezed through puberty without a single pimple, and I’ve never even felt the need to wear foundation. Now, it's been six months since this whole breakout mess began and it's still going on—plus, I've noticed some unwanted hair growth, which also wasn't an issue for me previously—like on my chin, which I now have to regularly bleach or pluck. My question is, is it possible that all of this happened because I stopped the pills, considering I never had these problems until suddenly after I quit? I don't know if that makes any sense, but it crossed my mind, so... if anyone has any experience with this...